So my roomate posted a questions about me on here got some great responses and im looking for more answers. I have been injecting subutex for awhile now. But I also have hep C from a surgery that caused me to come into alot of money from a lawsuit and therefore became addicted to oxys. So ive been off oxys for a year and I substitued oxysbfor subutex, well when I started building A tolerence I starting injecting them saves money and feels like it works alot more. But my problem is my hands and feet are going numb and turning yellowish? I know I should stop but ive been in 8 big nice real rehabs, stopping isnt a option. I just need to know what and why is causing this to happen
I am sorry to hear that you don't want to stop. This is most surely your death sentence.
There are no doctors here so I don't think anyone can diagnose you. Your best bet would be to see a doctor who can run tests, etc. Anything we can say in the written word without seeing you, knowing your medical history, etc., would be a guess.
I wish you the best and will say a long, long prayer for you.
I believe you are in the wrong place in your looking for information on how to safely and successfully continue your drug habits. The people on this forum have made the decision to get clean and get their lives back. I am sad to hear that stoping is not an option for you. I urge you to reconsider and investigate more information on the dangers of injecting a drug such as subutex. You are risking losing a limb or getting a serious infection and I would think someone that has already been through that with hep c would know better. You are playing with fire here. Please take the necessary steps to change your ways and get your life back. We will all pray for you. -john
I agree with LeeAnn. Stopping is an option no matter who you are. I tried for 10 years to stop IV using Heroin but I kept failing until this April. So it's not like after your 8th failed attempt at rehab you are officially hopeless. But if you don't want to stop you're not going to. There are other sites (I used to be members on them) that are full of people giving advice on how to cook, shoot, score dope in other cities, etc. This isn't that site. Want help quitting? Make that decision and help is here. Want to continue? Check another site. But please, for yourself and the ones who care about you, see a Dr and hopefully you decide that you are unhappy and want to give a sincere effort at recovery.
I agree with Vicki. As a past combat medic I too could tell you what you want to hear, but thats not really appropriate here in the group. You DO need to use some of your money and find a doctor and have some tests done though QUICKLY!
Especially since your already Hep C. positive. (Another Hint)
Stopping is ALWAYS an option.. Be honest not with us, but yourself and just admit you do not WANT to stop.
Sorry and when your ready to stop, Im sure everyone in this group will be here for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.